Works matching DE "STOCHASTIC approximation"
Results: 1040
Block coordinate type methods for optimization and learning.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 777, doi. 10.1142/S021953052250018X
- By:
- Publication type:
- Article
ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF PARAMETRIC AND STOCHASTIC ELLIPTIC PDE'S.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 11, doi. 10.1142/S0219530511001728
- By:
- Publication type:
- Article
An online prediction algorithm for reinforcement learning with linear function approximation using cross entropy method.
- Published in:
- Machine Learning, 2018, v. 107, n. 8-10, p. 1385, doi. 10.1007/s10994-018-5727-z
- By:
- Publication type:
- Article
An incremental off-policy search in a model-free Markov decision process using a single sample path.
- Published in:
- Machine Learning, 2018, v. 107, n. 6, p. 969, doi. 10.1007/s10994-018-5697-1
- By:
- Publication type:
- Article
Proximal average approximated incremental gradient descent for composite penalty regularized empirical risk minimization.
- Published in:
- Machine Learning, 2017, v. 106, n. 4, p. 595, doi. 10.1007/s10994-016-5609-1
- By:
- Publication type:
- Article
Variance-constrained actor-critic algorithms for discounted and average reward MDPs.
- Published in:
- Machine Learning, 2016, v. 105, n. 3, p. 367, doi. 10.1007/s10994-016-5569-5
- By:
- Publication type:
- Article
Learning undirected graphical models using persistent sequential Monte Carlo.
- Published in:
- Machine Learning, 2016, v. 103, n. 2, p. 239, doi. 10.1007/s10994-016-5564-x
- By:
- Publication type:
- Article
Large-sample properties of multiple imputation estimators for parameters of logistic regression with covariates missing at random separately or simultaneously: Large-sample properties of multiple imputation estimators: P. L. Tran et al.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2025, v. 77, n. 2, p. 251, doi. 10.1007/s10463-024-00914-9
- By:
- Publication type:
- Article
Improving the convergence behavior of hierarchical atomistic-to-continuum multiscale models using stochastic approximation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 565, doi. 10.1002/pamm.201610271
- By:
- Publication type:
- Article
Strong approximation of stochastic semilinear subdiffusion and superdiffusion driven by fractionally integrated additive noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.23068
- By:
- Publication type:
- Article
Cluster‐based gradient method for stochastic optimal control problems with elliptic partial differential equation constraint.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 6, p. 1861, doi. 10.1002/num.22844
- By:
- Publication type:
- Article
An explicit order 2 scheme for the strong approximation of Stratonovich stochastic differential equations with scalar noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 3, p. 2730, doi. 10.1002/num.22769
- By:
- Publication type:
- Article
Numerical approximation of a stochastic age‐structured population model in a polluted environment with Markovian switching.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 6, p. 1460, doi. 10.1002/num.22488
- By:
- Publication type:
- Article
A stochastic approximation for fully nonlinear free boundary parabolic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 3, p. 902, doi. 10.1002/num.21841
- By:
- Publication type:
- Article
A two-level distribution inventory system with stochastic lead time at the lower echelon.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 41, n. 11/12, p. 1208, doi. 10.1007/s00170-008-1567-5
- By:
- Publication type:
- Article
Approximation schemes for stochastic compliance-based topology optimization with many loading scenarios.
- Published in:
- Structural & Multidisciplinary Optimization, 2022, v. 65, n. 5, p. 1, doi. 10.1007/s00158-022-03221-0
- By:
- Publication type:
- Article
Topology optimization under uncertainty using a stochastic gradient-based approach.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 5, p. 2255, doi. 10.1007/s00158-020-02599-z
- By:
- Publication type:
- Article
Reliability analysis of structures using stochastic response surface method and saddlepoint approximation.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 6, p. 2003, doi. 10.1007/s00158-016-1617-9
- By:
- Publication type:
- Article
Development and validation of a dynamic metamodel based on stochastic radial basis functions and uncertainty quantification.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 2, p. 347, doi. 10.1007/s00158-014-1128-5
- By:
- Publication type:
- Article
Optimization of stamping process parameters to predict and reduce springback and failure criterion.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 2, p. 495, doi. 10.1007/s00158-014-1138-3
- By:
- Publication type:
- Article
Influence of pharmacogenetics on indinavir disposition and short-term response in HIV patients initiating HAART.
- Published in:
- European Journal of Clinical Pharmacology, 2009, v. 65, n. 7, p. 667, doi. 10.1007/s00228-009-0660-5
- By:
- Publication type:
- Article
A Comparison of Fluid Approximation and Stochastic Simulation for Evaluating Content Adaptation Systems.
- Published in:
- Wireless Personal Communications, 2015, v. 84, n. 1, p. 231, doi. 10.1007/s11277-015-2605-x
- By:
- Publication type:
- Article
Resource Allocation in Multi-channel Multi-user Relay System with Fairness Constraints.
- Published in:
- Wireless Personal Communications, 2012, v. 62, n. 4, p. 831, doi. 10.1007/s11277-010-0096-3
- By:
- Publication type:
- Article
A reply to “Does temperature contain a stochastic trend? Evaluating conflicting statistical results” by R. K. Kaufmann et al.
- Published in:
- Climatic Change, 2010, v. 101, n. 3/4, p. 407, doi. 10.1007/s10584-010-9928-0
- By:
- Publication type:
- Article
The exponential statistical experiments with persistent linear regression and equilibrium.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 39, doi. 10.1007/s10958-015-2353-1
- By:
- Publication type:
- Article
Binary Recurrent Statistical Experiments with Persistent Linear Regression.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 4, p. 412, doi. 10.1007/s10958-014-1799-x
- By:
- Publication type:
- Article
Recurrent statistical experiments with persistent linear regression.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 4, p. 600, doi. 10.1007/s10958-013-1273-1
- By:
- Publication type:
- Article
Convergent finite element based discretization of a stochastic two‐phase flow model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 1, p. 1, doi. 10.1002/zamm.202000308
- By:
- Publication type:
- Article
Stochastic Recursive Inclusions in Two Timescales with Nonadditive Iterate-Dependent Markov Noise.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 4, p. 1405, doi. 10.1287/moor.2019.1037
- By:
- Publication type:
- Article
On Synchronous, Asynchronous, and Randomized Best-Response Schemes for Stochastic Nash Games.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 1, p. 157, doi. 10.1287/moor.2018.0986
- By:
- Publication type:
- Article
Revisiting Stochastic Loss Networks: Structures and Approximations.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 3, p. 890, doi. 10.1287/moor.2018.0949
- By:
- Publication type:
- Article
Probabilistic Bisection Converges Almost as Quickly as Stochastic Approximation.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 2, p. 651, doi. 10.1287/moor.2018.0938
- By:
- Publication type:
- Article
Two Time-Scale Stochastic Approximation with Controlled Markov Noise and Off-Policy Temporal-Difference Learning.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 1, p. 130, doi. 10.1287/moor.2017.0855
- By:
- Publication type:
- Article
Erratum: "Convex Duality in Stochastic Optimization and Mathematical Finance".
- Published in:
- 2016
- Publication type:
- Correction Notice
Empirical Dynamic Programming.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 402, doi. 10.1287/moor.2015.0733
- By:
- Publication type:
- Article
Stochastic Billiards for Sampling from the Boundary of a Convex Set.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 888, doi. 10.1287/moor.2014.0701
- By:
- Publication type:
- Article
Game of Singular Stochastic Control and Strategic Exit.
- Published in:
- Mathematics of Operations Research, 2015, v. 40, n. 4, p. 869, doi. 10.1287/moor.2014.0700
- By:
- Publication type:
- Article
On Boundedness of Q-Learning Iterates for Stochastic Shortest Path Problems.
- Published in:
- Mathematics of Operations Research, 2013, v. 38, n. 2, p. 209, doi. 10.1287/moor.1120.0562
- By:
- Publication type:
- Article
On the Convergence Rate for Stochastic Approximation in the Nonsmooth Setting.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 3, p. 527, doi. 10.1287/moor.1110.0502
- By:
- Publication type:
- Article
Stochastic Approximations of Set-Valued Dynamical Systems: Convergence with Positive Probability to an Attractor.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 3, p. 624, doi. 10.1287/moor.1100.0455
- By:
- Publication type:
- Article
A Plant Location Guide for the Unsure: Approximation Algorithms for Min-Max Location Problems.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 79, doi. 10.1287/moor.1090.0428
- By:
- Publication type:
- Article
Partially Observed Markov Decision Process Multiarmed Bandits--Structural Results.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 2, p. 287, doi. 10.1287/moor.1080.0371
- By:
- Publication type:
- Article
Adaptive Control Variates for Finite-Horizon Simulation.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 508, doi. 10.1287/moor.1070.0251
- By:
- Publication type:
- Article
Stochastic Approximations and Differential Inclusions, Part II: Applications.
- Published in:
- Mathematics of Operations Research, 2006, v. 31, n. 4, p. 673, doi. 10.1287/moor.1060.0213
- By:
- Publication type:
- Article
ADAPTIVE LEXICOGRAPHIC OPTIMIZATION IN MULTI-CLASS M/GI/1 QUEUES.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 3, p. 705, doi. 10.1287/moor.18.3.705
- By:
- Publication type:
- Article
OUTPUT DECISION UNDER DEMAND UNCERTAINTY WITH STOCHASTIC PRODUCTION FUNCTION: A CONTINGENT CLAIMS APPROACH.
- Published in:
- Management Science, 1990, v. 36, n. 11, p. 1311, doi. 10.1287/mnsc.36.11.1311
- By:
- Publication type:
- Article
COMPUTING BLOCK-ANGULAR KARMARKAR PROJECTIONS WITH APPLICATIONS TO STOCHASTIC PROGRAMMING.
- Published in:
- Management Science, 1988, v. 34, n. 12, p. 1472, doi. 10.1287/mnsc.34.12.1472
- By:
- Publication type:
- Article
APPROXIMATING EXPECTED WARRANTY COSTS.
- Published in:
- Management Science, 1988, v. 34, n. 12, p. 1441, doi. 10.1287/mnsc.34.12.1441
- By:
- Publication type:
- Article
STRATEGIES FOR THE PROBABILISTIC LOT-SIZING PROBLEM WITH SERVICE-LEVEL CONSTRAINTS.
- Published in:
- Management Science, 1988, v. 34, n. 9, p. 1096, doi. 10.1287/mnsc.34.9.1096
- By:
- Publication type:
- Article
A STOCHASTIC MODEL OF CONSUMER BEHAVIOR AND OPTIMAL ADVERTISING.
- Published in:
- Management Science, 1982, v. 28, n. 9, p. 1054, doi. 10.1287/mnsc.28.9.1054
- By:
- Publication type:
- Article